On a Boundary Value Problem for a Polynomial Pencil of the Sturm Liouville Equation with Spectral Parameter in Boundary Conditions


Applied Mathematics, vol.7, no.18, pp.2418-2423, 2016 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 7 Issue: 18
  • Publication Date: 2016
  • Doi Number: 10.4236/am.2016.718190
  • Journal Name: Applied Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED)
  • Page Numbers: pp.2418-2423
  • Süleyman Demirel University Affiliated: No